# SDR AALA201611239021

- Difficulty date: November 22, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 58,417 hours, 21,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 26 INOPERATIVE.  REPAIRED A BROKEN WIRE UNDER SEAT. OPS CHECKED GOOD.
